# SDR DXTA200702247

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 7,958 hours, 5,088 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETRIM RT WING DOWN AMBER CAS MESSAGE CAME ON DURING CRUISE FLIGHT AT FL300, AFTER TRIMMING.  [07-09-07]  REPLACED RUDDER COMMAND BUNGEE I/A/W CE-750 M/M CHAPTER 27-20-00. OPERATIONAL AND RIG CHECK GOOD.
